# SDR HALA2019031800133

- Difficulty date: March 16, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 27,058 hours, 4,304 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - AFTER TAKEOFF ENGINE ONE BLEED FAULT. RESET ENG 1 BLEED, OPS NORMAL.  PERFORMED BMC 1 BITE PER AMM 36-11-00-740-804-A. BITE PASS, NO DEFECTS NOTED. OK FOR SVC.
